# SDR CA100805012

- Difficulty date: June 30, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Socata TB20TRINIDAD
- Aircraft time: 1,409 hours
- Engine: Lyc IO540C4D5
- Propeller: Hartzl HCC2YK1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: ZOON7733011024
- Condition: Burned
- Location: Te Flaps
- Part time: 1,500 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP CIRCUIT BREAKER POP OUT, DURING TESTING FLAP OPERATION ON THE GROUND.  DEFECT FOUND WAS BURNED CONTACT IN FLAP RELAY LOCATED UNDER ACFT BELLY RT SIDE.
